Order completions of semiprime rings

Walter D. Burgess; Robert M. Raphael

Czechoslovak Mathematical Journal (1981)

  • Volume: 31, Issue: 1, page 91-97
  • ISSN: 0011-4642

How to cite

top

Burgess, Walter D., and Raphael, Robert M.. "Order completions of semiprime rings." Czechoslovak Mathematical Journal 31.1 (1981): 91-97. <http://eudml.org/doc/13243>.

@article{Burgess1981,
author = {Burgess, Walter D., Raphael, Robert M.},
journal = {Czechoslovak Mathematical Journal},
keywords = {partially ordered semiprime ring; orthogonally complete ring; rational extension; Boolean algebra of annihilators; complete ring of quotients; semisimple weakly reduced ring},
language = {eng},
number = {1},
pages = {91-97},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Order completions of semiprime rings},
url = {http://eudml.org/doc/13243},
volume = {31},
year = {1981},
}

TY - JOUR
AU - Burgess, Walter D.
AU - Raphael, Robert M.
TI - Order completions of semiprime rings
JO - Czechoslovak Mathematical Journal
PY - 1981
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 31
IS - 1
SP - 91
EP - 97
LA - eng
KW - partially ordered semiprime ring; orthogonally complete ring; rational extension; Boolean algebra of annihilators; complete ring of quotients; semisimple weakly reduced ring
UR - http://eudml.org/doc/13243
ER -

References

top
  1. B. Brainerd, J. Lambek, 10.4153/CMB-1959-006-x, Can. Math. Bull., 2 (1959), 25-29. (1959) Zbl0085.26104MR0101199DOI10.4153/CMB-1959-006-x
  2. W. D. Burgess, Abian's order relation on C(X), Kyungpook Math. J., 15 (1975), 99-104. (1975) Zbl0307.54013MR0366775
  3. W. D. Burgess, R. Raphael, 10.2140/pjm.1974.54.55, Pacific J. Math., 54 (1974), 55-64. (1974) Zbl0255.16008MR0360708DOI10.2140/pjm.1974.54.55
  4. W. D. Burgess, R. Raphael, 10.4153/CJM-1975-095-0, Canad. J. Math., 27 (1975), 884-892. (1975) Zbl0316.13004MR0384646DOI10.4153/CJM-1975-095-0
  5. W. D. Burgess, R. Raphael, Sur deux notions de complétude dans les anneaux semipremiers, CR. Acad. Sci. Paris, 283 (1976), 927-929. (1976) Zbl0342.16008MR0422319
  6. W. D. Burgess, R. Raphael, 10.1007/BF02194622, Semigroup Forum, 16 (1978), 133-140. (1978) Zbl0382.06019MR0491395DOI10.1007/BF02194622
  7. P. Conrad, The hulls of semiprime rings, Czech. J. Math. 28 (1978), 59-86. (1978) Zbl0419.16002MR0463223
  8. P. Conrad, Boundable sets in lattice-ordered groups and semiprime rings, typescript, 1978. (1978) 
  9. J. Lambek, Lectures on Rings and Modules. Blaisdell, Waltham, Toronto and London, 1966. (1966) Zbl0143.26403MR0206032
  10. J. Levitzki, 10.1090/S0002-9947-1953-0053089-1, Trans. Amer. Math. Soc., 74 (1953), 384-409. (1953) Zbl0050.26102MR0053089DOI10.1090/S0002-9947-1953-0053089-1
  11. D. S. Passman, The Algebraic Structure of Group Rings, Wiley-Interscience, New York, London, Sydney, Toronto, 1977. (1977) Zbl0368.16003MR0470211
  12. R. Raphael, W. Stephenson, 10.4153/CMB-1977-052-6, Can. Math. Bull. 20 (1977), 347-352. (1977) Zbl0379.16006MR0466205DOI10.4153/CMB-1977-052-6
  13. B. Stenstrom, Rings and modules of quotients, Lecture Notes in Mathematics (Springer-Verlag, Berlin, Heidelberg, New York) 237 (1971). (1971) Zbl0229.16003MR0325663
  14. Y. Utumi, On quotient rings, Osaka Math. J., 8 (1956), 1-18. (1956) Zbl0070.26601MR0078966

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.